# SDR VTZA990138

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680640
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAD/CHO - FLT 7325 - DURING TAKEOFF AT 1628 HOURS ON 5-23-99, AIRCRAFT ABORTED TAKEOFF DUE TO SRI WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 44098.  MEL 76-1 ON SRI ON LT ENGINE.  MAINTENANCE CLOSED DMI 44098 ON 5-26-99 BY REMOVING AND REPLACING LT PROP GOV MONOPOLE.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
